Previous |  Up |  Next


strong sequence; Cantor discontinuum; dyadic space; cellularity and weight of space
It will be shown that if in a family of sets there exists a strong sequence of the length $(\kappa ^{\lambda })^+$ then this family contains a subfamily consisting of $\lambda ^+$ pairwise disjoint sets. The method of strong sequences will be used for estimating the weight of regular spaces.
[1] Efimov B.A.: Diaditcheskie bikompakty (in Russian). Trudy Mosk. Matem. O-va 14 (1965), 211-247. MR 0202105
[2] Efimov B.A.: Ob ekstremal'no nesvjaznych bikompaktach $\pi $-vesa kontinuum (in Russian). DAN 183 , no. 3 (1968), 15-18. MR 0236878
[3] Efimov B.A.: Ekstremal'no nesvjaznye bikompakty (in Russian). Trudy Mosk. Matem. O-va 23 (1970), 235-276. MR 0418016
[4] Hodel R.: Cardinal Functions I. Handbook of Set-Theoretic Topology, North-Holland, 1984. MR 0776620 | Zbl 0559.54003
Partner of
EuDML logo